• Users Online: 125
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2022  |  Volume : 8  |  Issue : 2  |  Page : 83-85

Ponatinib-induced symmetric dermatitis


Department of Dermatology, Sri Ramachandra Institute of Higher Education & Research, Chennai, Tamil Nadu, India

Correspondence Address:
Anuradha Priyadarshini
Department of Dermatology, Sri Ramachandra Institute of Higher Education & Research, Porur, Chennai, Tamil Nadu 600116
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_39_21

Rights and Permissions

Ponatinib is a third-generation tyrosine kinase inhibitor (TKI) which is used as a chemotherapeutic agent in the treatment of chronic myeloid leukemia. Despite being relatively less toxic than other older TKIs, it still has various adverse effects including skin rash. Cutaneous manifestations have varied presentations such as lichenoid, pityriasiform, ichthyosiform, and pityriasis rubra pilaris-like rash. We present here a 35-year-old male with chronic myeloid leukemia who developed a unique pattern of symmetrical rash to Ponatinib which was successfully treated with topical tacrolimus and reduction of dose of the drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed444    
    Printed14    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal